# SDR DALA2016041603084

- Difficulty date: April 15, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVED LOWER SILL FOUND CRACK ON CONNECTING SECTION BELOW LOWER SILL LOCATED FRAME 68 AT STR 23L AFT GALLEY AREA.  REPLACED CONNECTING SECTION BELOW LOWER SILL FRAME 68 AT STR 23L, AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53474250.
